HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   Coughing as side effect of Wellbutrin AND Effexor??? (https://www.healthboards.com/boards/depression/1006661-coughing-side-effect-wellbutrin-effexor.html)

mom281 07-21-2015 07:12 PM

Coughing as side effect of Wellbutrin AND Effexor???
 
I was on wellbutrin for a month and it caused a horrible cough. I had to stop taking it. Dr switched me to Effexor and it's doing the same thing! I've only been taking it for 5 days. I know this is an uncommon side effect but how can it happen with both of these meds? Anyone else have this problem from taking antidepressants? If I stop taking the Effexor now, will I end up with the horrible withdrawals people mention or have I not been taking it long enough? Dr prescribed 37.5 mg twice a day but I've only been taking half of a 37.5mg pill twice a day.


All times are GMT -7. The time now is 08:43 PM.